murcia

Portal de Lorca

www.portaldelorca.com

Lorca - SpanishLorca - English
detail of Lorca

 

(14/05/2019)

street theater, exhibitions, shows, concerts, gastronomic workshops, magic, guided tours ...]

The celebration of the Night of the Museums will reach all corners of the city including the castle, the museums of the Steps, Guevara Palace, Medieval Wall, Calderón Square, Virgen de las Huertas, Huerto Ruano, Santa María, San Patricio, Plaza de España, Colegio Mercedarias, Archaeological Museum, Fuente del Oro, Craft Center, Plaza de San Vicente, Plaza de Santiago, La Merced and for the first time in Plaza del Caño.

16 different scenarios, art, culture, exhibitions, demonstrations of crafts, live music ... the offer that comes with The Night of Museums for next Saturday is the largest and most ambitious program that has been made to date in our town, thanks to the collaboration of multiple groups and associations that join an initiative that takes advantage of the fantastic monumentality that Lorca treasures to develop an authentic cultural and social explosion.

The different acts will have as prologue, starting at 11:30 in the morning, a guided tour under the title "The old town of Lorca", totally free with prior reservation at the Tourist Office.

It is an event that is incorporated into the usual program with the aim that those people who prefer to know the Lorca patrimony in the morning, have the opportunity to do so with an official guide that will explain what are the Lorca's heritage jewels.

The complete content of the activities that will be carried out, distributed by their respective enclaves, is the following:

1) Municipal Archaeological Museum:

Children's activity: "Experimenting with a Jewish doctor".

Content: theatrical visit and workshop.

Reservations Telf: 968 40 62 67. Hours: 18h.

at 7pm

first group, 7:00 p.m.

second group.

From 9pm.

2h

"THE JEWISH LEGACY IN THE ARCHAEOLOGICAL MUSEUM OF LORCA".

Guided visits to the hall of the "Late medieval Jewry of Lorca", theatralized representation of Jewish cuisine, live musical atmosphere.

2) Palacio de Guevara:

From 20h.

2h

Visit to the palace.

The patio will be accessed and in small groups you can visit the Sala Pharmacy, open to the public recently, and the spaces of the House already open: staircase, master bedroom, yellow room and podium room.

A virtual tour has been enabled by capturing QR codes for those who can not or do not want to personally access the interior of the House.

Ambiental music.

3) College of the Mercedarian Mothers:

From 20h.

to 2h. Guided visit to the archaeological remains conserved in situ in their new building "Merced: roots and future" and the sculptural group of San Blas by Francisco Salzillo.

Musical atmosphere in charge of the students of 4th of ESO.

4) Hermitage of San Roque, Bethlehem Museum:

From 20h.

at 11pm.

Visit to the museum, exhibition and works carried out by the association.

5) Medieval wall - ciuFRONT

6pm

at 7pm

Medieval children activities.

From 20h.

2h

Day of open doors to the medieval Wall, medieval Photocall, Screening "Project ciuFRONT, a reality", Animation of tightrope walking, Exhibition of artistic patrimony of the San Clemente Federation.

9:30 p.m.

(every 45 min.) Dramatized visits "Boabdil his incredible story"

6) Headquarters Santa María-ciuFRONT

8pm

Technical visit restoration of Santa María la Mayor.

Atrium of Santa María.

7) Juan Antonio Dimas Museum, City of the Sun Scout Group

From 20h.

2h

guided tours per group, each hour: "Presentation of the new funds Museum Scout 2018-2019".

We are #CiudaddelSol: 50 years of service in Lorca.

1969-2019 "

8) Blue Museum of Holy Week "MASS"

6:30 p.m.

Special children's visit with puppets.

7:30 p.m.

Special visit for people with reduced mobility and companions.

8pm

2h

Special visit Night of the Museums: "The Egyptian Blue".

9) Fortaleza del Sol:

From 8:30 p.m.

at 1: 30h.

(Every 30 min.) Torre Alfonsina guided tour.

From 8:30 p.m.

at 1: 30h.

(Every 30 min.) Guided tour Jewish Synagogue.

10) Mercado del sol:

8:30 p.m.

- 21: 30h.

- 22: 30h.

and 23: 30h.

Choirs and Dances of Lorca.

"Portraits: Clothing and remembrances of the 19th century in Lorca".

00: 30h to 3h Dj.

House session.

Juan Guillame.

11) Regional Craft Center:

8pm

2h

Visits to the Craft Center.

Tasting of typical products of the area.

Workshops and exhibitions of artisan crafts.

12) Patronal Sanctuary of the Virgen de las Huertas:

8pm

1h.

Guided visit to the ruins of the Caliphal Palace, every 30 min.

13) San Patricio Collegiate Church:

8pm

2h

Guided tour inside the Collegiate, every 30 min.

14) MUBBLA, Embroidery Museum of Paso Blanco.

From 7pm

2h

Open door day at the MuBBla.

19.30h.

Children's activities, ludic and didactic.

"Learning to draw cloaks and make up characters".

9:00 p.m.

XI Pasarela de la Historia: "The Jewish world".

Ameniza Musical Group Virgen de la Amargura.

22: 30h.

Demonstration of embroidery in gold and silks.

Two of our embroiderers will perform a live demonstration.

Chapel of the Rosary, Paso Blanco.

15) Paso Morado Museum:

8pm

1h.

Guided tours to the museum, with Roman animation.

For a day you can become a character of Holy Week.

Exhibition and sample of the children's procession (Collaborate AJPM).

16) Palacete Huerto Ruano:

From 9pm.

at 02h.

Visit to the exhibitions:

Ground Floor: Fotolorca Association "Lorca, a different passion" and "VI Photolorca Photo Exhibition".

First Floor: Exhibition "Spanish painting of the first half of the 20th century, homage to the researcher Manuel Alfonso Pérez Rojas".

At 9pm and at 11pm.

Jardines del Huerto, Tasting of local wines.

Cultural activities of the Night of the Museums:

- Cloister of Mercy:

10pm

The Night of Muses.

An intimate concert with the latest works of the authors: Bonica, María Mulero and Eli Poveda.

- Plaza de San Vicente:

23h

Concerts at street level.

Los Destilados, Lorca band from Rhythm & Blues.

- Plaza de la Iglesia de Santiago:

From 9pm.

to 22h. (every 15min.) Micro-concerts, municipal band of Lorca, simultaneous concerts in various spaces.

- Spain Square:

10pm

Concert by the Big Band of the Conservatory of Lorca.

- Plaza del Caño:

From 9pm.

to 22h. (every 15min.) Micro-concerts, municipal band of Lorca, simultaneous concerts in various spaces.

- Lorca Plaza:

22: 30h.

Screening of Short films, selection of the last works of authors of the region by the Cineclub Paradiso.

- Lope Gisbert Street:

From 20h.

at 01h.

Music in the Balconies.

Statues in movement, animations and magic.

9:30 p.m.

Concert by Paco Mango, the singer from Lorca presents his latest proposals.

Painting Competition "The 100 shields".

- Plaza de la Bordadora:

Special Regional TV program.

Night of the Museums.

- Jardines del Guevara:

10pm

Flamenco with the performance of Marisol Segura, organized by the Peña Cultural Flamenca Ciudad del Sol de Lorca.

- Plaza de Calderón:

22: 30h.

Street theater.

"Sinergia Street" Cía.

Nine one.

A circus show, juggling and acrobatics.

- Source of Gold:

8pm

1h.

(Every 30 min.) Theater performance "Historias y trasiegos de aguadores".

- Plaza de la Amargura:

8pm

at 11pm.

Photographic exhibition, "Las Miradas sobre los Pedanías de Lorca".

Popular University, El Niño de las Luces.

- Corredera Street:

From 20h.

at 01h.

Music in the Balcones, moving statues, animations and close-up magic, photocall Night of the Museums, workshop and gastronomic tastings, "100 escudos" painting contest.

- Alporchones Street (Gesta Regnorum Association and Pagana Dinner):

Greek and Roman cooking workshop, candle wax making workshop, Escriptorium workshop (with parchment) and seal demonstration with sealing wax, sample talks "dressing a hoplite soldier".

- Traveling activities:

From 20h.

at 02h.

These activities will take place both in the vicinity of the exhibition spaces, and in the main streets of the routes to the museums.

Is about:

Traveling street theater: "En Blanco".

Theatrical animation "Cervantes and his adventures".

Inc.

War Theater.

Traveling street theater: "Entre Nubes".

Dance at street level.

Dance Studio María Teresa Lazareno.

Magic close up, in the different terraces of the routes.

- Activities for Children: Plaza de Calderón:

6pm

Guiñol "The enchanted charming prince".

War Theater Company.

6pm

at 9pm.

Children's area with hichables castles and workshops.

7:30 p.m.

Magic show by the hand of Pedro Lucas.

Corredera Street:

18 h.

at 8pm.

Child mural and painting workshop.

School of Visual and Performing Arts of Lorca.

7pm

Children's kitchen workshop.

(Calle Alporchones).

Lorca Visitors Center Taller del Tiempo:

From 6pm

at 10pm.

Guided tour "The Middle Ages in Video Games". By D. Juan Francisco Jiménez Alcázar.

Professor of Medial History at the University of Murcia

Demonstrations of virtual reality and animation for children will be made.

- Special trains Night of the Museums:

7:30 p.m.

at 2: 30h.

Train 1. Stops at: Castillo-Merced-Fuente del Oro-Sanctuary.

7:30 p.m. to 2:30 p.m.

Train 2. Stops in: Museums and exhibition spaces.

Source: Ayuntamiento de Lorca

Notice
UNE-EN ISO 9001:2000 - ER-0131/2006 © 2019 Alamo Networks S.L. - C/Alamo 8, 30850 Totana (Murcia) Privacy policy - Legal notice Región de Murcia
Este sitio web utiliza cookies para facilitar y mejorar la navegación. Si continúas navegando, consideramos que aceptas su uso. Más información